U.S. doctors online nowAsk doctors free
AL
A 34-year-old female asked:

34 female, for mdd/bipolar on 450mg wellbutrinxl, 100mg lamictal, 150mg topamax, and 0.5mg of klonopin. fioricet and percocet 10mg prn for migraines, and vyvanse & adderall for hypersomnia. trying to loose weight, dieting, exercise not working..help?

2 doctor answers5 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Use up the calories!: Anything that uses energy (calories) will help one lose weight, as long as she DOES NOT eat or drink back more calories than she uses up. Examples: if walking, take longer route; use stairs instead of elevators; take several trips to and from the car when unloading groceries; walk the kids to school; at home skip dessert and go walk around the block instead. Must take in fewer calories than used.
Dr. Karen Butler
Family Medicine 21 years experience
You are in a lot if : You are ob a lot of medications? Now some if these have the potential of making you tired. To loose weight you are going to have to limit your caloric intake and to exercise at least 1 hour per day. See if you can start there

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 25, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.